# SDR GTIA2022102436733

- Difficulty date: October 21, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N535NK
- Make and model: Airbus A319-132
- Aircraft serial: 4403
- Aircraft time: 38,436 hours, 16,464 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A A REPORT DIRTY SOX SMELL AT THE FORWARD GALLEY. SMELL WHEN AWAY AFTER PACK #2 OFF-PERFORMED ECS DE-CONTAMINATION OF PACKS SYSTEM REF AMM 21-00-00. PRECAUTIONARY R&R  RECIRCULATION FILTERS IAW AMM 21-21-41. NO DEFECTS NOTED AT THIS TIME. A/C OK FOR SERVICE
